Academic
Publications
Asymptotic and spectral properties of exponentially ϕ ergodic Markov processes

Asymptotic and spectral properties of exponentially ϕ ergodic Markov processes,10.1016/j.spa.2011.01.007,Stochastic Processes and Their Applications,A

Asymptotic and spectral properties of exponentially ϕ ergodic Markov processes  
BibTex | RIS | RefWorks Download
For Lp convergence rates of a time homogeneous Markov process, sufficient conditions are given in terms of an exponential ϕ-coupling. This provides sufficient conditions for Lp convergence rates and related spectral and functional properties (spectral gap and Poincaré inequality) in terms of appropriate combination of ‘local mixing’ and ‘recurrence’ conditions on the initial process, typical in the ergodic theory of Markov processes. The range of applications of the approach includes processes that are not time-reversible. In particular, sufficient conditions for the spectral gap property for the Lévy driven Ornstein–Uhlenbeck process are established.
Journal: Stochastic Processes and Their Applications - STOCH PROC APPL , vol. 121, no. 5, pp. 1044-1075, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.